# SDR AALA201810159025

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 4,352 hours, 1,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 EXIT DOOR ACTUATOR PSI LOW (APPROXIMATELY 1000 PSI, 74 DEGREES). CHARGED L2 EXIT DOOR ACTUATOR PER AMM 52-22-00.
